# SDR V0XD20230501001

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525421007
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM SUPPORT ANGLE BENT AT FRM 67 LBL16 UNDER BAGGAGE DOOR FLOOR PANEL 271FF. CORRECTIVE ACTION: REMOVED AND REPLACED PROFILE T, ANGLES AND PLATE IAW EMB 145 SRM 51-40-02 & EMB 145 SRM 51-20-03.  SEE AVMAX WO 81054 WC 1168
